Alert archive / Wisconsin / Frost Advisories in 2017

Frost Advisory 2, NWS Green Bay, WI

May 6, 201715 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at May 6, 2017, 3:35 AM CDT for 15 counties in Wisconsin. It took effect at May 7, 2017, 2:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 6, 2017, 3:35 AM CDT (08:35 UTC)
In effect from
May 7, 2017, 2:00 AM CDT
Expired
May 7, 2017, 8:00 AM CDT
In force
6 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2019 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

002 
WWUS73 KGRB 060835
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
335 AM CDT Sat May 6 2017

WIZ020-030-031-035>039-045-048>050-073-074-061700-
/O.NEW.KGRB.FR.Y.0002.170507T0700Z-170507T1300Z/
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Waushara-Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Keshena, Neopit, Wausau, Shawano, 
Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, 
Waupaca, Clintonville, Appleton, Green Bay, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
335 AM CDT Sat May 6 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Green Bay has issued a Frost
Advisory, which is in effect from 2 AM to 8 AM CDT Sunday. 

* TEMPERATURE...Early Sunday morning lows ranging from 30 to 34.

* IMPACTS...Sensitive outdoor plants may be damaged if not
  protected. Stronger north winds along the Lakeshore may protect
  those areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected.  Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
5 follow-up statements
829 
WWUS73 KGRB 061607
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1107 AM CDT Sat May 6 2017

WIZ020-030-031-035>039-045-048>050-073-074-062230-
/O.CON.KGRB.FR.Y.0002.170507T0700Z-170507T1300Z/
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Waushara-Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Keshena, Neopit, Wausau, Shawano, 
Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, 
Waupaca, Clintonville, Appleton, Green Bay, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
1107 AM CDT Sat May 6 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Low temperatures tonight will range from 30 to 34,
  though it will be a few degrees warmer at the Lake Michigan
  Shoreline. The cold temperatures will allow for frost formation
  at areas where winds slacken late tonight.

* IMPACTS...If left unprotected, cold-sensitive plants may be
  damaged freezing temperatures or frost.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Freezing
temperatures are also possible. Cold-sensitive plants may be 
damage or killed if left outdoors and unprotected. Such plants 
should be brought into a shed or garage for protection. If that is
not possible, cover them with a cloth.

&&

$$

Skowronski
743 
WWUS73 KGRB 061948
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
248 PM CDT Sat May 6 2017

WIZ040-070300-
/O.EXA.KGRB.FR.Y.0002.170507T0700Z-170507T1300Z/
Kewaunee-
Including the cities of Kewaunee and Luxemburg
248 PM CDT Sat May 6 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Green Bay has issued a Frost
Advisory, which is in effect from 2 AM to 8 AM CDT Sunday. 

* TEMPERATURE...Low temperatures tonight will range from 33 to 36.
  The cold temperatures could allow for frost formation in areas 
  where winds slacken late tonight. 

* IMPACTS...If left unprotected, cold-sensitive plants may be
  damaged.

* Conditions will be much more favorable for a freeze on Sunday
  night. Lows Sunday night are expected to range from 30 to 33 
  degrees. Winds will also be lighter, which will be more 
  favorable for widespread frost.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means conditions which may damage cold-sensitive
plants are expected. Such plants should be brought into a shed or
garage for protection. If that is not possible, cover them with a
cloth. Such procedures will likely need to be repeated Sunday
night, and possibly again Monday night.

&&

$$

WIZ020-030-031-035>039-045-048>050-073-074-070300-
/O.CON.KGRB.FR.Y.0002.170507T0700Z-170507T1300Z/
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Waushara-Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Keshena, Neopit, Wausau, Shawano, 
Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, 
Waupaca, Clintonville, Appleton, Green Bay, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
248 PM CDT Sat May 6 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Low temperatures tonight will range from 30 to 35,
  though it will be a couple degrees warmer at the Lake Michigan
  Shoreline. The cold temperatures could allow for frost 
  formation at areas where winds slacken late tonight. 

* IMPACTS...If left unprotected, cold-sensitive plants may be
  damaged.

* Conditions will be much more favorable for a hard freeze on
  Sunday night. Lows Sunday night are expected to range from 26 to
  32 degrees. Winds will also be lighter, which will be more
  favorable for widespread frost.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means conditions which may damage cold-sensitive
plants are expected. Such plants should be brought into a shed or
garage for protection. If that is not possible, cover them with a
cloth. Such procedures will likely need to be repeated Sunday
night, and possibly again Monday night.

&&

$$

Skowronski
762 
WWUS73 KGRB 070243
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
943 PM CDT Sat May 6 2017

WIZ020-030-031-035>040-045-048>050-073-074-071300-
/O.CON.KGRB.FR.Y.0002.170507T0700Z-170507T1300Z/
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Keshena, Neopit, Wausau, Shawano, 
Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, 
Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, 
Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet,
Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee
943 PM CDT Sat May 6 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Low temperatures tonight will range from 30 to 
  35, though it will be a couple degrees warmer at the Lake 
  Michigan Shoreline. The cold temperatures could allow for 
  frost formation at areas where winds slacken late tonight. 

* IMPACTS...If left unprotected, cold-sensitive plants may be 
  damaged. 

* Conditions will be much more favorable for a hard freeze on 
  Sunday night. Lows Sunday night are expected to range from 26 
  to 32 degrees. Winds will also be lighter, which will be more 
  favorable for widespread frost. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means conditions which may damage cold-sensitive
plants are expected. Such plants should be brought into a shed or
garage for protection. If that is not possible, cover them with a
cloth. Such procedures will likely need to be repeated Sunday
night, and possibly again Monday night.

&&

$$

Kurimski
355 
WWUS73 KGRB 070836
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
336 AM CDT Sun May 7 2017

WIZ020-030-031-035>040-045-048>050-073-074-071645-
/O.NEW.KGRB.FZ.W.0001.170508T0500Z-170508T1300Z/
/O.CON.KGRB.FR.Y.0002.000000T0000Z-170507T1300Z/
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Keshena, Neopit, Wausau, Shawano, 
Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, 
Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, 
Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet,
Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee
336 AM CDT Sun May 7 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
MONDAY...

The National Weather Service in Green Bay has issued a Freeze
Warning, which is in effect from midnight tonight to 8 AM CDT
Monday. 

* TEMPERATURE...Low temperatures early this morning will range
  from 31 to 35, though it will be a couple degrees warmer at the
  Lake Michigan Shoreline. The cold temperatures could allow for
  frost formation at areas where winds slacken early this morning.
  Colder temperatures are expected tonight, ranging from 26 to 32.
  Temperatures this cold will produce a more widespread hard
  freeze. The lighter winds may also produce some frost. 
 
* IMPACTS...If left unprotected, cold-sensitive plants and crops may
  be damaged or killed tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means conditions which may damage cold-sensitive
plants are expected. Such plants should be brought into a shed or
garage for protection. If that is not possible, cover them with a
cloth. Such procedures will likely need to be repeated Sunday
night, and possibly again Monday night.

A Freeze Warning means sub-freezing temperatures are expected. 
These conditions will kill crops and other sensitive vegetation.

&&

$$

WIZ022-071645-
/O.NEW.KGRB.FZ.W.0001.170508T0500Z-170508T1300Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
336 AM CDT Sun May 7 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
MONDAY...

The National Weather Service in Green Bay has issued a Freeze
Warning, which is in effect from midnight tonight to 8 AM CDT
Monday. 

* TEMPERATURE...Colder temperatures are expected tonight ranging
  from 29 to 33. Temperatures this cold will produce a more
  widespread hard freeze...especially for inland areas. The
  lighter winds may also produce frost.

* IMPACTS...If left unprotected, cold-sensitive plants and crops may
  be damaged or killed tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected. 
These conditions will kill crops and other sensitive vegetation.

&&

$$
764 
WWUS73 KGRB 071305
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
805 AM CDT Sun May 7 2017

WIZ020-030-031-035>040-045-048>050-073-074-071730-
/O.EXP.KGRB.FR.Y.0002.000000T0000Z-170507T1300Z/
/O.CON.KGRB.FZ.W.0001.170508T0500Z-170508T1300Z/
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Keshena, Neopit, Wausau, Shawano, 
Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, 
Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, 
Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet,
Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee
805 AM CDT Sun May 7 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT MONDAY...
...FROST ADVISORY HAS EXPIRED...

* TEMPERATURE...By Monday morning, temperatures across the area
  are expected to drop to 26 to 32 degrees. Lighter winds may 
  also allow for more frost formation than occurred Sunday 
  morning. 

* IMPACTS...If left unprotected, cold-sensitive plants and crops
  may be damaged or killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected. 
These conditions will damage or kill cold-sensitive vegetation. 
Such plants should be brought into a shed or garage for 
protection. If that is not possible, cover them with a cloth.
&&

$$

WIZ022-071730-
/O.CON.KGRB.FZ.W.0001.170508T0500Z-170508T1300Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
805 AM CDT Sun May 7 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT MONDAY...

* TEMPERATURE...By Monday morning, temperatures across the area
  are expected to drop to 29 to 33 degrees. Lighter winds may 
  also allow for more frost formation than occurred Sunday 
  morning. 

* IMPACTS...If left unprotected, cold-sensitive plants and crops
  may be damaged or killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are expected. 
These conditions will damage or kill cold-sensitive vegetation. 
Such plants should be brought into a shed or garage for 
protection. If that is not possible, cover them with a cloth.
&&

$$

Skowronski

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 6, 3:32 AM CDT, 3 minutes earlier.

Area forecast discussion, May 6, 3:32 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
332 AM CDT Sat May 6 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Sunday
Issued at 332 AM CDT Sat May 6 2017

Satellite imagery early this morning indicates variable clouds
across the region in the wake of a fast north to south short wave
with frontal system. The last of the convection is exiting far
southern Wisconsin early this morning. Eventually drier air
pouring into the area will erode clouds across the region for
mainly clear skies.

Primary focus of the forecast turns to forecast temperatures as a
drier and cooler air mass invades the region this weekend.
Dewpoints plummet to the teens and mid 20s north today and then
lower to mid 20s central and east central wisconsin by tonight.
Dewpoints this low do not support widespread frost development,
but with the potential of temperatures from 30 to 32 across the
area, could have a mix of frost with freezing temperatures. As a
result issued a frost advisory for most locations except near the
lakeshore areas due to north winds in the 10 to 20 mph range
overnight.

Dry conditions continue into Sunday with similar temperatures. A
few mid level clouds may pass west of the area with an upper jet,
but most locations will see abundant sunshine.

.LONG TERM...Sunday Night Through Friday
Issued at 332 AM CDT Sat May 6 2017

Upper low across the eastern Great Lakes Sunday night will
gradually shift east. Northwest flow aloft early in the period
should become zonal across the western Great Lakes by the middle
of next week. At the surface, a Hudson Bay high will dominate the
weather pattern Sunday night into Monday night. A widespread frost
or freeze is expected Sunday night across much of the area. A hard
freeze with temperatures at or below 28 degrees is expected for
several hours north and west of the Fox Valley. In our typical
cold spots across the north, temperatures could fall as low as
the upper teens. High confidence that frost/freeze headlines
will be issued for this period for portions of central, north
central and northeast Wisconsin. Frost/freeze headlines have not
started across far north-central and far northeast Wisconsin.
Frost or freezing temperatures are again possible Monday night,
especially across the north.

The Hudson Bay high will also influence on how far north rain
will get on Tuesday with system passing to the south. Have stayed
dry for the time being as the gfs/canadian favor the dry solution.
The ECMWF does depict light rain or sprinkles potentially making
it into central Wisconsin late Monday night or Tuesday morning.

Despite a dry forecast, confidence is low on the details of the
forecast beyond Tuesday as the ECMWF/GFS solutions does show some
light rainfall at difference times Wednesday through Friday.
Otherwise, no real warm spells in sight as temperatures through
much of the period will be in the upper 50s and 60s.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1045 PM CDT Fri May 5 2017

A fast moving cold front will bring scattered showers and
isolated thunderstorms across the region this evening. Mainly VFR
cigs expected with the precipitation, though vsbys may fall to
MVFR in the heavier downpours. Potential remains for MVFR cigs
developing overnight in the wake of the system and influx of
colder air behind it. Any low cigs should clear by mid-morning on
Saturday, then north winds to become gusty through Saturday
afternoon.
&&

.FIRE WEATHER...
Issued at 332 AM CDT Sat May 6 2017

A very dry air mass will drop into the Great
Lakes Region this weekend on north to northeast winds from a
Hudson Bay high pressure system. Much of northern Wisconsin will
likely see afternoon minimum humidity in the mid 20s, with lower
humidity in the upper teens over sandy regions. Temperatures will
be on the cool side but north winds will be gusty. Will continue
to highlight these parameters in the forecast for the weekend.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 2 AM to 8 AM CDT Sunday for WIZ020-030-031-
035>039-045-048>050-073-074.
&&

SHORT TERM.....TDH
LONG TERM......Eckberg
AVIATION.......Kurimski
FIRE WEATHER...TDH
Hazardous weather outlook, May 5, 2:22 PM CDT, 13 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
222 PM CDT Fri May 5 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
222 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a chance of showers and isolated thunderstorms across
north-central Wisconsin late afternoon, and then across the
entire area this evening. Some of the showers and storms could
produce gusty winds to around 40 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Frost or freeze conditions are possible in central and northeast
Wisconsin on Saturday night. A more widespread frost/freeze
potential occurs Sunday night as many locations drop to near or
below freezing for several hours. Temperatures as cold as the
middle 20s are also possible in portions of north- central
Wisconsin.

Low relative humidity values will lead to elevated fire weather
conditions this weekend and early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any wind gusts over 35 mph this
evening.

LMZ521-522-541>543-061930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
222 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

After a period of relatively light winds this evening, winds will turn
north and become gusty overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Gusty north winds from Saturday morning through midday Sunday
will create high waves hazardous to small craft for the Bay and
Lake.

MPC/KLB

Nearby

Frost Advisories in Wisconsin, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.